# SDR DL757960588

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Part number: 01863069401
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY FLOOR TRACK LIGHT FOUND DAMAGED IN FWD CABIN.  REPLACED DAMAGED FLOOR TRACK SECTION, OPERATION NORMAL.
